A problem of modal control in a linear neutral system

Anatoli Ivanov, Denys Ya Khusainov

Research output: Contribution to journalArticle

Abstract

A problem of modal control is considered for a class of linear multidimensional differential delay systems of neutral type. The control vector is sought in the form that results in a given in advance characteristic equation of the closed system. The problem is completely solved for systems of a special form, the so-called canonical systems. A two-dimensional example is considered in full detail.

Original languageEnglish (US)
Pages (from-to)395-404
Number of pages10
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Volume8
Issue number3
StatePublished - Sep 1 2001

Fingerprint

Neutral Systems
Linear systems
Linear Systems
Delay-differential Systems
Canonical System
Vector Control
Neutral Type
Characteristic equation
Closed
Form
Class

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

@article{7e01999322bf4ad0816dc922e740d95e,
title = "A problem of modal control in a linear neutral system",
abstract = "A problem of modal control is considered for a class of linear multidimensional differential delay systems of neutral type. The control vector is sought in the form that results in a given in advance characteristic equation of the closed system. The problem is completely solved for systems of a special form, the so-called canonical systems. A two-dimensional example is considered in full detail.",
author = "Anatoli Ivanov and Khusainov, {Denys Ya}",
year = "2001",
month = "9",
day = "1",
language = "English (US)",
volume = "8",
pages = "395--404",
journal = "Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms",
issn = "1492-8760",
publisher = "Watam Press",
number = "3",

}

A problem of modal control in a linear neutral system. / Ivanov, Anatoli; Khusainov, Denys Ya.

In: Dynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm, Vol. 8, No. 3, 01.09.2001, p. 395-404.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A problem of modal control in a linear neutral system

AU - Ivanov, Anatoli

AU - Khusainov, Denys Ya

PY - 2001/9/1

Y1 - 2001/9/1

N2 - A problem of modal control is considered for a class of linear multidimensional differential delay systems of neutral type. The control vector is sought in the form that results in a given in advance characteristic equation of the closed system. The problem is completely solved for systems of a special form, the so-called canonical systems. A two-dimensional example is considered in full detail.

AB - A problem of modal control is considered for a class of linear multidimensional differential delay systems of neutral type. The control vector is sought in the form that results in a given in advance characteristic equation of the closed system. The problem is completely solved for systems of a special form, the so-called canonical systems. A two-dimensional example is considered in full detail.

UR - http://www.scopus.com/inward/record.url?scp=0346612723&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346612723&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0346612723

VL - 8

SP - 395

EP - 404

JO - Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms

JF - Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms

SN - 1492-8760

IS - 3

ER -